# SDR SWIA201127486

- Difficulty date: September 1, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 21,876 hours, 18,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT LIGHT IS OUT.  (FLT 6420)  RELAMPED EMERGENCY LIGHT.
